MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC.. CCASC LAPAROTOMY PACK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC.. CCASC LAPAROTOMY PACK; GENERAL SURGERY TRAY (KIT)
Model Number 89-10558
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
Hair found imbedded in the lap pad.
 
Additional Manufacturer Narrative
A user facility medwatch report (b)(4) was recieved on 11/2/2022 reporting a hair found imbedded in the lap pad.A supplier corrective action request (scar) was sent to the supplier (b)(4).The sample was returned to deroyal for evaluation on 11/7/2022.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Additional Manufacturer Narrative
The sample was returned to deroyal for evaluation on 11/07/2022.A supplier corrective action request (scar) was issued to the sponge lap supplier g d medical.Root cause: it was determined that certain workers involved in the manufacturing process was not properly following the gowning procedure in the folding workshop which led to the hair found embedded.The following corrective and preventive actions have taken place by g d medical: the employees involved in the manufacturing were re-trained on gowning procedures to avoid any hair left on the products.We will continue to monitor and track any reoccurrence of such issue.Production records were reviewed and no issues were found.An inventory check of the sponge laps was made by deroyal and a total of 125 of the 5-1918 sponge laps were inspected with no discrepancies identified.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Additional Manufacturer Narrative

Brand Name
CCASC LAPAROTOMY PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC..
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC..
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key19928467
Report Number3005011024-2022-00034
Device Sequence Number2846923
Product Code LRO
UDI-Device Identifier00749756364430
UDI-Public00749756364430
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-10558
Device Lot Number57392551
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/02/2022
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date08/07/2024
08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown